Pack of 6 for the UPC: 300450449054 Pain Reliever - Fever Reducer Contains Acetaminophen IndicationsFor the temporary relief of minor aches and pains associated with: Headache. Muscular aches. Backache. Minor arthritis pain. Common cold. Toothache. Menstrual cramps. For the reduction of fever. Active Ingredients: per tablet: Acetaminophen USP (500mg; Pain Reliever/Fever Reducer) Inactive Ingredients: Carnauba Wax, Castor Oil, Corn Starch, FD&C Red 40 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide
Manufacturer | - |
---|---|
Brand | TYLENOL |
Item model number | - |
Color | - |
Weight | - |
Height | - |
Depth | - |
Product Id | 1624986 |
---|---|
User Reviews and Ratings | 4.7 (3924 ratings) 4.7 out of 5 stars |
UPC | 191565448861 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
TYLENOL Extra Strength Acetaminophen 500 mg Caplets 24 ea (Pack of 6)
Reviews: 3924
Ratings:
(3924)
Price:
$34.48
on
![]() |
3924 | (4.7) |
$34.48
on
![]() |